Can I stop without taping off? Will I have any withdrawl effects or can I safely just stop. How long will it take to leave my system?
You should be fine unless you experience seizures for any reason. In that case, ask the doctor how you should taper off, if at all. The brief time you have taken it shouldn't cause a problem for you to stop. If you want to play it really safe, take a half of one every day and then skip days in between doses until you are off. If you have had seizures for any reason, please call the doctor.
hi babette22, after taking ativan or lorazipan same thing you should not feel any withdrawl.if you do you should ask a addictions doctor. things going on inside of us cause us to use drugs and alcohol.we drink and drug because addicts don't deal with life the way most people do.being worried if your are gone be sick is a prime example of the way we think. most people would have to themselves i have been drinking too much lately maybe i need a brake. not,im going to take lorazipan for 3 weeks so i dont get sick if i stop drinking.try some addiction counseling. ez does it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Oct 2010 • 1 answer
Posted 24 Dec 2010 • 3 answers
Posted 1 Aug 2011 • 3 answers
Maybe someone can help me here. I shot K4 for 2 weeks only and was worried about withdrawl, which I?
Posted 9 Nov 2011 • 1 answer
Posted 24 Aug 2014 • 1 answer